Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why am I having headache and have swollen face?

I m having pain behind and around my left eye with headaches also on the left side of my head. My mouth hurts at the top left, although it that area of my face feels swollen it isn t. I ve been taking over the counter pain meds, but once they wear off the pain is still there. This has been going on for about 4-5 days. What could this be?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is possible that you may have an infection of your sinuses. This may be associated with facial pain, swelling and headaches.
It would be relieved by the use of a decongestant, antihistamine, nasal spray and possibly the use of antibiotics if necessary.
The decongestant would reduce the pressure in the sinuses and the antihistamine and nasal spray would reduce the inflammation present.

I hope this helps
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor